# SDR AUS20010787

- Difficulty date: July 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5270 · Door Warning System
- Part: Boss
- Condition: Out Of Adj
- Location: Door Warning Sys
- Component: Door Warning Sy
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) SERVICE / EMERGENCY DOOR STRIKER BOSS LOOSE AND MISALIGNED.
